# SDR AALA201607079001

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, PASSENGER CREW DOOR 841 DIMENSION A (J2) IS OUT OF ADJUSTMENT BETWEEN FINGER AND STRIKER LEVER DAMPER MECHANISM. ADJUSTED PASSENGER CREW DOOR 841 DIMENSION A (J2) PER AMM 52-11-14-020-00-2-A.
